# SDR HEEA087160

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N436PH
- Make and model: Bell 407
- Aircraft serial: 51436
- System (JASC): 6420 · Tail Rotor Head
- Part: Tube
- Part number: 206011724109
- Condition: Worn
- Location: T/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HAS WEAR ON OUTBOARD END OF SHAFT. SENT TO H-S TOOLS & PARTS FOR INSPECTION AND REPAIR.
